Limits...
Haemorrhagic colitis caused by dasatinib.

Patodi N, Sagar N, Rudzki Z, Langman G, Sharma N - Case Rep Hematol (2012)

Bottom Line: Gastrointestinal bleeding appears to be a common adverse event associated with dasatinib therapy.Here we present a case of a 59-year-old man with chronic myeloid leukaemia (CML) developing the rarest complication of haemorrhagic colitis with dasatinib therapy which resolved rapidly after treatment withdrawal.

View Article: PubMed Central - PubMed

Affiliation: Department of Gastroenterology, Heart of England Foundation Trust, Birmingham B9 5SS, UK.

ABSTRACT
Gastrointestinal bleeding appears to be a common adverse event associated with dasatinib therapy. Here we present a case of a 59-year-old man with chronic myeloid leukaemia (CML) developing the rarest complication of haemorrhagic colitis with dasatinib therapy which resolved rapidly after treatment withdrawal.

No MeSH data available.


Related in: MedlinePlus

(a) A diffuse inflammatory cell infiltrate is present in the lamina propria with cryptitis (H&E; ×40). (b) A crypt is distended by mucus and neutrophils while the lining colonocytes are focally attenuated (H&E; ×100).
© Copyright Policy
Related In: Results  -  Collection

License
getmorefigures.php?uid=PMC3539334&req=5

fig2: (a) A diffuse inflammatory cell infiltrate is present in the lamina propria with cryptitis (H&E; ×40). (b) A crypt is distended by mucus and neutrophils while the lining colonocytes are focally attenuated (H&E; ×100).

Mentions: Histology revealed an acute colitis. The crypt architecture was well preserved and this argued against a diagnosis of inflammatory bowel disease. There was no leukaemic involvement and given the clinical presentation a drug aetiology was raised (see Figures 2(a) and 2(b)).


Haemorrhagic colitis caused by dasatinib.

Patodi N, Sagar N, Rudzki Z, Langman G, Sharma N - Case Rep Hematol (2012)

(a) A diffuse inflammatory cell infiltrate is present in the lamina propria with cryptitis (H&E; ×40). (b) A crypt is distended by mucus and neutrophils while the lining colonocytes are focally attenuated (H&E; ×100).
© Copyright Policy
Related In: Results  -  Collection

License
Show All Figures
getmorefigures.php?uid=PMC3539334&req=5

fig2: (a) A diffuse inflammatory cell infiltrate is present in the lamina propria with cryptitis (H&E; ×40). (b) A crypt is distended by mucus and neutrophils while the lining colonocytes are focally attenuated (H&E; ×100).
Mentions: Histology revealed an acute colitis. The crypt architecture was well preserved and this argued against a diagnosis of inflammatory bowel disease. There was no leukaemic involvement and given the clinical presentation a drug aetiology was raised (see Figures 2(a) and 2(b)).

Bottom Line: Gastrointestinal bleeding appears to be a common adverse event associated with dasatinib therapy.Here we present a case of a 59-year-old man with chronic myeloid leukaemia (CML) developing the rarest complication of haemorrhagic colitis with dasatinib therapy which resolved rapidly after treatment withdrawal.

View Article: PubMed Central - PubMed

Affiliation: Department of Gastroenterology, Heart of England Foundation Trust, Birmingham B9 5SS, UK.

ABSTRACT
Gastrointestinal bleeding appears to be a common adverse event associated with dasatinib therapy. Here we present a case of a 59-year-old man with chronic myeloid leukaemia (CML) developing the rarest complication of haemorrhagic colitis with dasatinib therapy which resolved rapidly after treatment withdrawal.

No MeSH data available.


Related in: MedlinePlus